# SDR FDEA201710173000

- Difficulty date: October 17, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 77,412 hours, 18,500 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E BEADED DOUBLER AT REFUELING ACCESS DOOR STA XOS 627 FOUND CRACK. REPAIR CARRIED OUT ON RT WING L/E BEADED DOUBLER AT REFUELING ACCES DOOR STA XOS 627 AS PER SRM 57-40-02-2R FIG 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
